Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
A DIVERGENCE-LIKE CHARACTERIZATION OF ADMISSIBLE FUNCTIONS ON DIGRAPHS
GEN-ICHI OSHIKIRI
Author information
JOURNAL FREE ACCESS

2004 Volume 56 Issue 2 Pages 147-153

Details
Abstract
In previous papers, the author defined a notion of admissible functions for digraphs and studied its properties. The notion of admissible functions naturally comes from the study of mean curvature functions of codimension-one foliations, and admissible functions of foliated manifolds are represented by a divergence formula. In this paper, we show that the similar divergence-like formula characterizes admissible functions of digraphs.
Content from these authors

This article cannot obtain the latest cited-by information.

© 2004 by THE TOHOKU UNIVERSITY
Next article
feedback
Top